An approach to solving systems of polynomials via modular arithmetics with applications

Valery G. Romanovski*, Mateja Presern

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

43 Citations (Scopus)

Abstract

The objective of this paper is twofold. First, we describe a method to solve large systems of polynomial equations using modular arithmetics. Then, we apply the approach to the study of the problem of linearizability for a quadratic system of ordinary differential equations.

Original languageEnglish
Pages (from-to)196-208
Number of pages13
JournalJournal of Computational and Applied Mathematics
Volume236
Issue number2
DOIs
Publication statusPublished - 15 Aug 2011

Keywords

  • Decomposition of affine varieties
  • Linearizability of ODEs
  • Polynomial systems of ODEs

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'An approach to solving systems of polynomials via modular arithmetics with applications'. Together they form a unique fingerprint.

Cite this